Anna (xhabitualshine) wrote in vaginapagina,
Anna
xhabitualshine
vaginapagina

pill stacking and persistant bleeding

Just a random question.
I am on Yaz, and have been for about a year and a half. In the last half a year me and my gyno have decided that it would be beneficial for me to stop taking the placebos at the end of the month and just generally not bleed. This is due to my mother's growth  near her uterus because of a thick mucus wall (or something equally as strange) plus that I've had ridiculous cramps every month since the day I got my period. Anyways, I was enitially a little nervous, but it works out great.

First, I can't recall exactly what she said but I decided maybe it would be best if I took the placebos every few months and let all that stored up blood out. But when I tried to do that I found that I just kept bleeding. It would be a week after I've started the real pills again and I would still be solidly bleeding. Is that how it's supposed to work? If I was on a pill designed for only bleeding a few times a year (such as Seasonique), would I still bleed like a stuck pig?

Second, I had a yeast infection. Not odd for me. I was prescribed antibiotics and took them the full 10 days. I've heard this happens and I read up on it, and I knew my birth control was probably not going to work. Yes, I used a back-up method and what not.  And my period started, completely, like I had a feeling it would. But I bled for a month straight. I never stopped taking my pills, just the real pills, no placebos. Never missed any or anything. It was heavy as usual for about 2 weeks and then it was just light, but once a day, every day. I ruined so many pairs of underwear saying to myself "Today is the day it will stop. I'm sure I won't bleed today." I'm just wondering Why?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments